MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP

BOSTON SCIENTIFIC CORPORATION COMET; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number 8900
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date: the event date was note reported.The first date of the month of the aware date was entered as an estimate.The tip, device shaft, sensor port and the coefficient values were examined for damage or any irregularities.The wire showed 4 kinks.The kinks were located 38cm, 60.5cm, 159.5cm from the tip and at the occ handle.There was peeled coating at the 60.5cm location.The tip showed kink damage and stretched coils.The occ handle was connected to the ffr link for signal verification.The signal was not present as designed.The sensor port was inspected to verify that the sensor was connected to the fiber optic.It was noticed that the sensor was in the correct location in the sensor port.The wire was gently moved back and forth to see if the sensor would move.The sensor did not move which verifies that the fiber optics were connected to the sensor.The proximal end of the wire was inspected for any fiber optic cracks or damage and that is was polished correctly.The wire end showed no damage.The coefficient values were confirmed to be programmed.The sensor port showed residue of body fluids.There was evidence of blood on the device.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The equalizing issues were confirmed.
 
Event or Problem Description
Reportable upon device analysis on 09jun2020.It was reported that the comet gen 1 pressure guidewire was unable to be recognized during procedure.There is no known impact to the patient.The device was returned for analysis.Upon analysis, it was discovered there was peeled coating.

Brand Name
COMET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10183641
Report Number2134265-2020-08070
Device Sequence Number886202
Product Code DXO
UDI-Device Identifier08714729904397
UDI-Public08714729904397
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2020
Device Model Number8900
Device Catalogue Number8900
Device Lot Number0022444792
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date06/23/2020
Patient Sequence Number1